# SDR C2XA02CL168

- Difficulty date: August 12, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT#4008 THE CREW REPORTED THE EMERGENCY EXIT LIGHT ON THE FRONT PARTITION WAS INOPERATIVE.MAINTENANCE REPLACED THE EMERGENCY EXIT LIGHT INVERTER.OPERATIONAL CHECKS WERE GOOD.
